# SDR AALA2009052700973

- Difficulty date: May 27, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- Aircraft time: 40,950 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - BOTH AFT LEFT AND RIGHT OVERWING EXIT DOORS OVERHEAD EXIT LIGHT DIMS THEN BRIGHTENS.  REPLACED BATTERY PACK AT B5-105 POSITION.
